Journal Report

APPLIED MATHEMATICS AND OPTIMIZATION

Download PDF
Journal Information
Journal Title
APPLIED MATHEMATICS AND OPTIMIZATION
Publisher
SPRINGER
ISSN
0095-4616
E-ISSN
1432-0606
Database
Clarivate
Domain
Health Sciences, Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
One-Dimensional Optimisation of Indefinite-Weight Principal Eigenvalues with Asymmetric Robin Parameters and a Schrödinger-Type Perturbation
Baruch Schneider, Diana Schneiderová, Yifan Zhang
2026-10-26 Vol. 94 Issue 3
Ergodicity for Stochastic Neural Field Equations
Anna-Mariya Otsetova, Jonas M. Tölle
2026-10-23 Vol. 94 Issue 3
Viscosity and Minimax Solutions for Path-Dependent Hamilton–Jacobi Equations in Infinite Dimensions and Related Differential Games
Erhan Bayraktar, Mikhail Gomoyunov, Christian Keller
2026-10-1 Vol. 94 Issue 3
Vanishing Angular Viscosity Limit for Micropolar Fluid Model in $$\mathbb {R}_+^2$$: Boundary Layer and Optimal Convergence Rate
Yinghui Wang, Weihao Zhang
2026-10-1 Vol. 94 Issue 3
General Decay Results for Transmission Kirchhoff Type Wave Equations with Variable Coefficients and Viscoelastic Boundary
Yu-Xiang Liu
2026-10-1 Vol. 94 Issue 3
Optimal Velocity Control of a Brinkman–Cahn–Hilliard System with Curvature Effects
Pierluigi Colli, Gianni Gilardi, Andrea Signori et al.
2026-9-28 Vol. 94 Issue 3
Well-Posedness for State- and History-Dependent Implicit Maximal Monotone Inclusions with Generalized Caputo Kernels
Jinsheng Du, Yehui Peng, Sergey A. Timoshin et al.
2026-9-26 Vol. 94 Issue 3
Convergence Rates of Subgradient Algorithms for Convex Feasibility Problems
Xiangmei Wang, Yaohua Hu, Chong Li et al.
2026-9-25 Vol. 94 Issue 3
Robust SGLD Algorithm for Solving Non-convex Distributionally Robust Optimisation Problems
Ariel Neufeld, Matthew Cheng En Ng, Ying Zhang
2026-9-22 Vol. 94 Issue 3
Dissipative Measure-Valued Solutions for Compressible Non-Newtonian Fluids with a Maximum Density Constraint
Xin Li, Saiwei Guo, Yang Liu et al.
2026-9-19 Vol. 94 Issue 3
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 26, 2026 12:18